Almost overcomplete and almost overtotal sequences in Banach spaces

Vladimir P. Fonf, Clemente Zanco

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

We introduce the new concepts of almost overcomplete sequence in a Banach space and almost overtotal sequence in a dual space. We prove that any of such sequences is relatively norm-compact and we present several applications of this fact.

Original languageEnglish
Pages (from-to)94-101
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume420
Issue number1
DOIs
StatePublished - 1 Dec 2014

Keywords

  • Overcomplete sequence
  • Overtotal sequence

Fingerprint

Dive into the research topics of 'Almost overcomplete and almost overtotal sequences in Banach spaces'. Together they form a unique fingerprint.

Cite this